Metrics

From
Inequalities for the Sth Derivative of Polynomials Not Vanishing inside A Circle by GULSHAN SINGH American Journal of Mathematical Analysis. 2015, 3(1), 1-4 doi:10.12691/ajma-3-1-1
Views
8312
Html 7935
Abstract 377
24 January 2015 (publication date) through 18 August 2022 *
14.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3885
PDF1230
Epub775
XML1273
PPT0
Figures299
Tables308
Export: 2260
RIS731
BibTex754
Endnote775
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com